# SDR DALA2016032402333

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,225 hours, 17,054 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/E FLAP 20" FROM OTBD END 3" FROM T/E.  T/E WEDGE UPPER SKIN HAS DENT. T/E WEDGE UPPER SKIN REPAIRED DENT IAW SRM.
